# SDR ASAA1047250

- Difficulty date: December 29, 2009
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435303
- Part serial: 1826
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP DEEP CHAFE BETWEEN RUB STRIPS 2 INCHES O/B OF NR 2 FLAP TRACK.  REMOVED DAMAGED AREA, FABBED REPAIR PARTS AND BONDED.
